# SDR RAAA00B2047

- Difficulty date: October 16, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,515 hours, 42,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Pax Cabin
- Component: Light, Intvlv
- Component part number: 813100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CENTER EMERGENCY EXIT IDENTIFIER FAILS SELF TEST.  REPLACED BATTERY AND OPS CHECKED IAW RAA GMM.
